Alert archive / Mississippi / Flash Flood Warnings in 2019
Flash Flood Warning 48, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 25, 2019, 7:00 AM CDT for 4 counties in Mississippi; Madison Parish, Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2019, 7:00 AM CDT (12:00 UTC)
- Expired
- Apr 25, 2019, 10:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Madison Parish, LA, Issaquena County, MS, Sharkey County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 7:25 AM CDT | FLASH FLOOD | 1 Sw Yazoo City, MS | SEVERAL ROADS HAD WATER OVER THEM IN BOTH THE CITY AND THE COUNTY. ROADS INCLUDED HIGHWAY 3, 433, 16, 49 AND 432. |
| Apr 25, 9:00 AM CDT | FLASH FLOOD | 12 Sw Valley Park, MS | A HOME WAS FLOODED IN THE EAGLE LAKE COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
644
WGUS54 KJAN 251200
FFWJAN
LAC065-MSC055-125-149-163-251500-
/O.NEW.KJAN.FF.W.0048.190425T1200Z-190425T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
700 AM CDT THU APR 25 2019
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Central Madison Parish in northeastern Louisiana...
Northern Warren County in west central Mississippi...
Western Yazoo County in central Mississippi...
Southeastern Issaquena County in west central Mississippi...
Southeastern Sharkey County in west central Mississippi...
* Until 1000 AM CDT.
* At 700 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Vicksburg, Yazoo City, Tallulah, Redwood, Valley Park, Mansford,
Omega, Phoenix, Eagle Bend, Tinsley, Oak Ridge, Bovina, Richmond,
Delta, Satartia and Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3254 9113 3256 9107 3293 9035 3277 9035
3247 9060 3226 9084 3226 9122 3253 9129
$$
DL1 follow-up statement
620
WGUS74 KJAN 251317
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
817 AM CDT THU APR 25 2019
LAC065-MSC055-125-149-163-251500-
/O.CON.KJAN.FF.W.0048.000000T0000Z-190425T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison LA-Warren MS-Yazoo MS-Issaquena MS-Sharkey MS-
817 AM CDT THU APR 25 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
CENTRAL MADISON PARISH...NORTHERN WARREN...WESTERN YAZOO...
SOUTHEASTERN ISSAQUENA AND SOUTHEASTERN SHARKEY COUNTIES...
At 816 AM CDT, emergency management reported flash flooding in Yazoo
County. Three to five inches of rain have fallen. Flash flooding is
already occurring.
Some locations that will experience flooding include...
Vicksburg, Yazoo City, Tallulah, Redwood, Valley Park, Mansford,
Omega, Phoenix, Eagle Bend, Tinsley, Oak Ridge, Bovina, Richmond,
Delta, Satartia and Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3254 9113 3256 9107 3293 9035 3277 9035
3247 9060 3226 9084 3226 9122 3253 9129
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 4:39 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 25, 4:39 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Jackson MS 439 AM CDT Thu Apr 25 2019 .DISCUSSION... Today and tonight... Showers and storms have developed across the region this morning and pushed into portions of the Delta. These storms have had a history of tornadoes and damage across Lousiana but the severity has seemingly decreased some as it pushes east. Nevertheless, there remains a risk for damaging winds and even a tornado. Thus, a Severe Thunderstorm Watch remains in effect for portions of the region through 9am. As this line moves east, it is possible or likely that this watch will need to be extended to cover additional counties. This activity, as depicted on several hi-res model solutions, will continue to push east through the morning and will continue the potential for severe weather through the afternoon hours. Flash flooding will also be of a concern as rainfall amounts of 1-2 inches will occur in a short period of time. Much of the convective line will push east of the state border by early evening. However, another band of isolated storms will follow as the main upper level trough pushes through. Rain should taper off from west to east through the evening, if not before, and drier weather should start Friday. /28/ Tomorrow through mid next week (Friday - next Wednesday): As the trough digs through the Appalachians, this will help the surface low & cold front to continue to swing into the mid-Atlantic. Our area will remain on the eastern side of the mid-level & surface ridge of high pressure building in. Due to north-northwesterly flow aloft, we should continue to have some drier air, with PWs around or less than a half inch, filtering in. This will help clouds to clear out & slightly cooler temperatures to filter in on Friday. Expect mid-level ridging & increasing thermal warmth to increase through the weekend, with a trough & mostly dry cold front to filter in across the Highway 82 corridor. This will lead to some increase in very light rain chances & possibly a rumble of thunder or so in this region Sunday morning. Expect strong ridge to build over the western Gulf of Mexico into early next week, leading to increasing thermal warmth (i.e. 925mb temperatures around upper teens) & humidity. Highs will be above normal temperatures into the mid-upper 80s by early through middle of next week (i.e. Monday-Wednesday). Due to strengthening ridge to the south & east, the warmest should be across our central & eastern zones. As a trough ejects out of the Rockies & another digs into the Pacific northwest, southwesterly flow aloft will help rain & storm chances to increase across the Plains. Our area should remain mostly capped & drier air aloft, keeping the best rain & storm chances off the west. Majority of the increasing rain & storm chances will be at the end & just after the period into late next week, as better ascent, moisture & lapse rates become juxtaposed over the area. For now, kept some diurnal rain & storm chances across the west on Wednesday, with better chances into late week. Due to the "summer-like" pattern, some microburst & stronger organized convection is possible into late next week. /DC/ && .AVIATION... 06Z TAF discussion: VFR conditions continue across the area with the exception of the Pine Belt, which is experiencing IFR to LIFR ceilings this morning. Expect flight categories to continue to diminish as a line of showers and storms moves into the area from the west. Much of the day should see sub-VFR ceilings along with rain and thunderstorms. Some storms could be severe. Conditions will improve this evening, with VFR ceilings likely to resume. /28/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 75 58 76 52 / 99 38 4 2 Meridian 74 59 77 50 / 100 59 6 2 Vicksburg 76 58 75 52 / 98 19 3 2 Hattiesburg 75 59 78 51 / 100 42 6 2 Natchez 76 59 76 52 / 99 20 3 1 Greenville 74 58 73 53 / 84 26 3 2 Greenwood 73 57 74 52 / 84 44 4 2 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DC/28
Hazardous weather outlook, Apr 25, 5:13 AM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 513 AM CDT Thu Apr 25 2019 ARZ074-075-LAZ007-MSZ018-261015- Ashley-Chicot-Morehouse-Bolivar- 513 AM CDT Thu Apr 25 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ008-009-015-016-MSZ019-025>042-044>046-261015- West Carroll-East Carroll-Richland-Madison LA-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Leake-Neshoba-Kemper- 513 AM CDT Thu Apr 25 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms will be possible today. The main threat with storms will be damaging straight line winds gusts with hail up to quarter size. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ023>025-MSZ043-047-261015- Franklin LA-Catahoula-Tensas-Madison MS-Warren- 513 AM CDT Thu Apr 25 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today FLOODING THREAT...Limited TIMING...Today Isolated severe thunderstorms will be possible today. The main threat with storms will be damaging straight line winds gusts with hail up to quarter size. However, a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible for areas mainly along and south of the Interstate 20 corridor today. Rainfall totals could approach 1 to 3 inches, with locally higher amounts, over short periods of time. This could lead to localized flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ026-MSZ048>066-072>074-261015- Concordia-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 513 AM CDT Thu Apr 25 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Limited TIMING...Today Severe thunderstorms capable of damaging winds up to 60 to 70mph and quarter sized hail are possible and a tornado or two cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible for areas mainly along and south of the Interstate 20 corridor Thursday afternoon through late Thursday evening. Rainfall totals could approach 1 to 3 inches, with locally higher amounts, over short periods of time. This could lead to localized flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 25, 4:14 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
414 AM CDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM TSTM WND DMG 5 SSE CROSSETT 33.06N 91.94W
04/25/2019 ASHLEY AR EMERGENCY MNGR
A TREE AND LIGHT POLE WAS BLOWN DOWN ON
HIGHWAY 133 S AND ASHLEY COUNTY ROAD 4. A
TRACTOR-TRAILER STRUCK THE TREE THAT IS
ACROSS THE ROADWAY. SEVERAL COUNTY ROADS ARE
BLOCKED BY DOWNED TREES.
&&
JCLocal storm report, Apr 25, 5:02 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 AM TSTM WND DMG 7 NW BEEKMAN 33.00N 91.97W
04/25/2019 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWN AT NORMAN HARPER ROAD AND WHITE
ARKANSAS ROAD.
&&
DCLocal storm report, Apr 25, 5:12 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 AM CDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG 8 S CROSSETT 33.01N 91.94W
04/25/2019 ASHLEY AR LAW ENFORCEMENT
TREES DOWN ON ASHLEY ROAD 201 WEST.
&&
DCSpecial weather statement, Apr 25, 6:04 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
604 AM CDT THU APR 25 2019
MSZ029-251200-
Webster MS-
604 AM CDT THU APR 25 2019
...A STRONG THUNDERSTORM WILL AFFECT WEBSTER COUNTY THROUGH 700 AM
CDT...
At 604 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Gore Springs to near Kilmichael.
Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Eupora, Mathiston, Bellefontaine, Cumberland, Embry, Clarkson, Mantee
and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central and north central Mississippi.
LAT...LON 3364 8903 3363 8903 3364 8902 3356 8902
3356 8909 3353 8909 3353 8919 3352 8926
3350 8932 3347 8934 3347 8936 3346 8938
3346 8951 3372 8951 3372 8919 3374 8919
3374 8904
TIME...MOT...LOC 1104Z 249DEG 34KT 3372 8957 3345 8949
DLSpecial weather statement, Apr 25, 6:21 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
621 AM CDT THU APR 25 2019
MSZ042-043-251215-
Yazoo MS-Madison MS-
621 AM CDT THU APR 25 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YAZOO AND CENTRAL
MADISON COUNTIES THROUGH 715 AM CDT...
At 621 AM CDT, Meteorologists were tracking a strong thunderstorm
near Flora, or 17 miles north of Clinton, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Canton, Flora, Myrleville, Vaughan, Way, Little Yazoo and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central Mississippi.
LAT...LON 3259 8992 3250 9045 3256 9045 3256 9046
3267 9047 3291 9007
TIME...MOT...LOC 1121Z 244DEG 26KT 3259 9040
DLSpecial weather statement, Apr 25, 6:56 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
656 AM CDT THU APR 25 2019
LAZ016-MSZ040-047-251230-
Madison LA-Warren MS-Issaquena MS-
656 AM CDT THU APR 25 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MADISON PARISH...WARREN
AND SOUTHEASTERN ISSAQUENA COUNTIES THROUGH 730 AM CDT...
At 656 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Eagle Bend to near Yokena. Movement was
northeast at 65 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Vicksburg, Redwood, Bovina, Le Tourneau, Youngton, Flowers, Oak
Ridge, Yokena, Delta and Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northeastern Louisiana...and central and west central Mississippi.
LAT...LON 3248 9104 3259 9068 3259 9066 3255 9065
3255 9059 3253 9057 3250 9057 3248 9061
3244 9059 3237 9064 3234 9063 3235 9069
3234 9071 3230 9070 3227 9072 3224 9073
3212 9105 3213 9107
TIME...MOT...LOC 1156Z 236DEG 54KT 3251 9101 3217 9102
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:10 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 50 min |
| Apr 25, 3:47 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington, Yazoo | 58 min |
| Apr 25, 4:31 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 59 min |
| Apr 25, 4:33 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 42 min |
| Apr 25, 4:46 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Madison, Yazoo | 59 min |
| Apr 25, 5:14 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery | 61 min |
| Apr 25, 5:29 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Warren, Yazoo | 61 min |
| Apr 25, 6:04 AM CDT | Special Weather Statement | JAN | Webster | 56 min |
| Apr 25, 6:21 AM CDT | Special Weather Statement | JAN | Madison | 54 min |
| Apr 25, 6:48 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 57 min |
| Apr 25, 6:56 AM CDT | Special Weather Statement | JAN | Warren | 34 min |
| Apr 25, 7:23 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson | 51 min |
| Apr 25, 7:46 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 55 min |
| Apr 25, 8:33 AM CDT | Special Weather Statement | JAN | Rankin | 57 min |
| Apr 25, 8:34 AM CDT | Special Weather Statement | JAN | Neshoba | 26 min |
| Apr 25, 9:14 AM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| Apr 25, 9:22 AM CDT | Special Weather Statement | JAN | Newton, Scott | 23 min |
| Apr 25, 9:36 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton, Scott, Smith | 10 min |
| Apr 25, 9:49 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 48 hr |
| Apr 25, 10:19 AM CDT | Special Weather Statement | JAN | Smith | 26 min |
| Apr 25, 10:28 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Apr 25, 10:36 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 19 min |
| Apr 25, 11:03 AM CDT | Special Weather Statement | JAN | Jasper | 27 min |
| Apr 25, 2:35 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 55 min |
| Apr 25, 2:42 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 32 min |
| Apr 25, 3:36 AM CDT | Tornado Warning | JAN | Catahoula, Franklin, Tensas | 39 min |
| Apr 25, 4:12 AM CDT | Tornado Warning | JAN | Franklin, Madison, Tensas | 63 min |
| Apr 25, 6:09 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin | 81 min |
| Apr 25, 8:22 AM CDT | Severe Thunderstorm Warning | JAN | Concordia | 24 min |
Nearby
Flash Flood Warnings in Mississippi, 2019Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.